# SDR CALA2019020100194

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 78,452 hours, 9,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9473252 - SPEC NO.B777-33-3-6019 - EMERGENCY LT POWER SUPPLY M33098 FND NO DC OUTPUT. REPLACED EMERGENCY LT POWER SUPPLY CHARGE ASSY AND OP TEST CARRI ED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-813 REV.85. ADD EMP:V903172 IDT BY TA551.
